Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Talambutsa Alexey Leonidovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Michelle Bucher, Alexey Talambutsa, “Minimal exponential growth rates of metabelian Baumslag–Solitar groups and lamplighter groups”, Groups Geom. Dyn., 11:1 (2017), 189–209 , arXiv: 1506.03569  mathnet  crossref  mathscinet  isi  scopus

   2016
2. Michelle Bucher, Alexey Talambutsa, “Exponential growth rates of free and amalgamated products”, Israel J. Math., 212:2 (2016), 521–546 , arXiv: 1209.4071  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib  scopus (cited: 2)

   2015
3. T. Hartnick, A. Talambutsa, Relations between counting functions on free groups and free monoids, 2015 , 28 pp., arXiv: 1508.03166

   2012
4. M. Bucher, A. Talambutsa, Exponential growth rates of free and amalgamated products, Report No. 36, 2011/2012, spring, Institut Mittag-Leffler, Swedish Royal Academy of Science, Djursholm, 2012 , 17 pp. IML-1112s-36.pdf

   2011
5. A. L. Talambutsa, “On the attainability of the minimal growth exponent of free products of cyclic groups”, Russian Math. Surveys, 66:1 (2011), 179–180  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
6. A. L. Talambutsa, “Attainability of the minimal exponential growth rate for free products of finite cyclic groups”, Proc. Steklov Inst. Math., 274 (2011), 289–302  mathnet  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2010
7. A. L. Talambutsa, “Attainability of the Minimal Exponent of Exponential Growth for Some Fuchsian Groups”, Math. Notes, 88:1 (2010), 144–148  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017